# SDR SIMA20210214003

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 11,257 hours, 7,320 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Housing
- Condition: Damaged
- Location: Gpu
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GPU CONNECTION HOUSING STRUCTURE IS DAMAGED DUE TO FIRE (INSIDE OF PANEL 125AL)- GPU RECEPTACLE FIRE WHILE CONNECTED TO GPU (REF AML PG 4675896 ITEM 2).  REPAIRED IAW ERS-EJ-53MR-4290.
